| Catalog Number |
5903230 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Air Embolism (1697)
| Date of Event |
06/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent for a dialysis catheter implant using equistream split tip via jugular to right atrium, the valve was broken on air guard devices.Further, air embolism was found via peel away sheath and patient currently in icu for post observation.Procedure was completed normally.Current status of patient is unknown.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported valve fracture, material separation and air in device issues as no objective evidence was provided for review.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g2, g3, h6 (component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent for a dialysis catheter implant using equistream split tip via jugular to right atrium.During the procedure, it was reported that the valve was broken on air guard devices.It was further reported that, air embolism was found via peel away sheath and patient currently in icu for post observation.Procedure was completed normally.The current status of patient is unknown.